Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tardive Dyskinesia Mama Bear

Posted by bozeman on March 30, 2003, at 0:56:23

In reply to Tardive Dyskinesia, posted by Mama Bear on March 29, 2003, at 23:23:54

Hi Tammy

I am so sorry about your daughter's side effects from the respirdal. I can only imagine the anguish and frustration that you and her father are going through now.

I did a preliminary search on google and there are some who say that some nutritional supplements --primarily lecithin and vitamin e -- can over time help reverse the symptoms. I have no experience with either TD or antipsychotic or neuroleptic drugs, so don't take my word for it, but it's something you might want to check out. It certainly shouldn't make her any worse. I used "tardive lecithin" for a search string and got several good hits in a long list -- I stopped reading them after the first six or so. It might take a couple of hours to do the research but it might help her.

One thing I did notice -- was that it said at least a month to see improvement, as the nerve sheaths have to regenerate the damage, and that major resolution of symptoms, for those who improve, takes several months.

Good luck to you, and I wish you the best.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bozeman thread:214228
URL: http://www.dr-bob.org/babble/20030329/msgs/214258.html